# SDR MASA200601898

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 3,493 hours, 2,624 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: False Activation
- Location: Sscu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6522 PHX - STAB FAULT.  MX RESET THE SSCU.
